# SDR FDEA202107141775

- Difficulty date: July 14, 2021
- Submitted: July 26, 2021
- Operation: Air carrier
- Aircraft: N934FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24331
- Aircraft time: 60,590 hours, 39,365 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 118611822
- Condition: Delaminated
- Location: Zone 200
- Part time: 60,590 hours, 39,365 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

ZONE 200 FLOOR BOARD 222MDF IS DAMAGED. FABRICATED ZONE 220 FLOOR BOARD 222MDF ON VT MAE TRAVELER # T21/1560978 IAW  DWG   SRZ-25-005 REV R. MAJOR REPAIR.
